DOI QR코드

DOI QR Code

REMARKS ON ISOMORPHISMS OF TRANSFORMATION SEMIGROUPS RESTRICTED BY AN EQUIVALENCE RELATION

  • Namnak, Chaiwat (Department of Mathematics Faculty of Science Naresuan University) ;
  • Sawatraksa, Nares (Department of Mathematics Faculty of Science Naresuan University)
  • Received : 2017.06.16
  • Accepted : 2017.12.28
  • Published : 2018.07.31

Abstract

Let T(X) be the full transformation semigroup on a set X and ${\sigma}$ be an equivalence relation on X. Denote $$E(X,{\sigma})=\{{\alpha}{\in}T(X):{\forall}x,\;y{\in}X,\;(x,y){\in}{\sigma}\;\text{implies}\;x{\alpha}=y{\alpha}\}.$$. Then $E(X,{\sigma})$ is a subsemigroup of T(X). In this paper, we characterize two semigroups of type $E(X,{\sigma})$ when they are isomorphic.

Keywords

transformation semigroup;isomorphism theorem;equivalence

Acknowledgement

Supported by : Naresuan University

References

  1. P. Jitjankarn and T. Rungratgasame, A note on isomorphism theorems for semigroups of order-preserving transformations with restricted range, Int. J. Math. Math. Sci. 2015 (2015), Art. ID 187026, 6 pp.
  2. Y. Kemprasit, W. Mora, and T. Rungratgasame, Isomorphism theorems for semigroups of order-preserving partial transformations, Int. J. Algebra 4 (2010), no. 17-20, 799-808.
  3. S. Mendes-Goncalves and R. P. Sullivan, Semigroups of transformations restricted by an equivalence, Cent. Eur. J. Math. 8 (2010), no. 6, 1120-1131. https://doi.org/10.2478/s11533-010-0066-8
  4. H. Pei, Regularity and Green's relations for semigroups of transformations that preserve an equivalence, Comm. Algebra 33 (2005), no. 1, 109-118. https://doi.org/10.1081/AGB-200040921
  5. T. Saito, K. Aoki, and K. Kajitori, Remarks on isomorphisms of regressive transformation semigroups, Semigroup Forum 53 (1996), no. 1, 129-134. https://doi.org/10.1007/BF02574127
  6. J. Sanwong and W. Sommanee, Regularity and Green's relations on a semigroup of trans- formations with restricted range, Int. J. Math. Math. Sci. 2008 (2008), Art. ID 794013, 11 pp.
  7. A. Umar, Semigroups of order-decreasing transformations: the isomorphism theorem, Semigroup Forum 53 (1996), no. 2, 220-224. https://doi.org/10.1007/BF02574137